Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1875 (Classic Reprint)

Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1875 (Classic Reprint)

Book Title: Journal de Mathematiques Pures Et Appliquees, Vol. 1 : Annee 1875 (Classic Reprint)

Author: Steven Strogatz

Format: Paperback | 28 pages

Publication Date: 15 Feb 2019

ISBN-13: 9780259113133

Excerpt from Journal de Mathematiques Pures Et Appliquées, Vol. 1: Année 1875 Explication d'un passage de la Mécanique analytique de Lagrange relatif à la com position des moments en Statique; par M. P. Breton (de Champ) About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.